MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-835-L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the needle-thread combination was torn and was discerpted in two cases.No further details provided.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of a device.The sample opened by the client was received degraded.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.The root cause of the observed damage could not be reliably determined.Replication of the observed damage may occur if it is exposed to prolonged high temperatures or the temperature of the environment when it is out of its packaging.The exposure time for the product is up to 672 hours.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of (26) twenty six devices.The sample opened by the client was received degraded.A review of the device history record (dhr) indicates the product was released meeting all quality release specifications at the time of manufacture.The root cause of the observed damage could not be reliably determined.Replication of the observed damage may occur if it is exposed to prolonged high temperatures or the temperature of the environment when it is out of its packaging.The exposure time for product is up to 672 hours.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6915327
Report Number9612501-2017-06341
Device Sequence Number1444286
Product Code GAM
UDI-Device Identifier10884521042124
UDI-Public10884521042124
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberCL-835-L
Device Catalogue NumberCL-835-L
Device Lot NumberD4F1169X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2017
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer01/02/2018
05/31/2018
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date01/24/2018
06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1